Публикация №7016

Название публикацииSTOCHASTIC SUCCESSIVE APPROXIMATION METHOD FOR ASSESSING THE INSOLVENCY RISK OF AN INSURANCE COMPANY
Название на другом языке
Тип публикацииСтатья
ИзданиеCybernetics and Systems Analysis
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2008
Том44
Номер6
ГлаваНе задан
Страницы892-905
АннотацияНе задан
АвторыНоркин Б.В.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2003) NONPARAMETRIC ESTIMATION OF THE RUIN PROBABILITY FOR GENERALIZED RISK PROCESSES